# SDR 97ZZZX3839

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93LG
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Water Contam
- Location: Hydraulic System
- Part time: 2,654 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SEVERAL OCCASIONS AND 3 DIFFERENT AIRCRAFT NOTICED WATER DROPLETS IN HYDRAULIC RESIDUE FILLER NECK SCREEN.  SUBMITTER SUSPECTS CAP DESIGN AS PROBLEM, OCCURS MAINLY AFTER SITTING OUT IN RAIN OR SNOW.  HYDRAULIC RESERVOIR IS POSITIONED WITH NO PROTECTION FROM WEATHER BY COWLINGS.  IT IS BELOW MAST OPENING IN COWLING.  RECOMMEND RE-DESIGN CAP.
